# SDR ASAA1058247

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,041 hours, 4,502 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE.  IN FLT FAULT REVIEW LOGGED ASM NR 2 FAULTS ON LAST LEG.  ACCOMPLISHED AUTOTHROTTLE ARM PROBLEM FAULT ISOLATION TESTS.  REF M/M TASK 22 32 00 810 810.  PASSES ALL TESTS.  ACCOMPLISHED A/T BITE PROCEDURE TESTS.  REF M/M FIM TASK 22 31 00 810 801.  PASSES ALL TESTS.  LAND VERIFY TESTS PASS.  REF M/M 22 00 01.
